# SDR YENA2021030500148

- Difficulty date: March 5, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N934JB
- Make and model: Airbus A321-231
- Aircraft serial: 06130
- Aircraft time: 26,351 hours, 5,068 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1573, EWR-LAX. STRONG ELECTRICAL SMELL THROUGHOUT CABIN- VERY NOTICABLE MID CABIN ; COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION A AIRCRAFT IS OK FOR SERVICE. ALSO, TROUBLESHOT PER TSM 24-00-00-810-823A. NO DEFECTS NOTED AT THIS TIME. CHECKED AVIONICS EQUIPMENT BAYS. NO DEFECTS NOTED AT THIS TIME. AIRCRAFT OK TO CONTINUE. ACCOMPLISHED SMOKE DETECTOR CONTROL PANEL FUNC CHK IAW AMM 44-20-02-720-801. ACCOMPLISHED LTV LEVEL2 OPS CHECK IAW AMM 44-20-00-750-803. OPS CHECK GOOD. NO LTV CICUIT BREAKERS FOUND IN OPEN POSITION. NO FAULT FOUND.
